# SDR UALA2012081504527

- Difficulty date: August 14, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 69,263 hours, 13,228 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Component: Apu
- Component part number: 38005501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CONTROL STATUS MESSAGE.    AFTER TROUBLESHOOTING REMOVED ALL THREE CHIP DETECTORS AT APU AND FOUND ALL TO BE BADLY CONTAMINATED WITH METAL.  APU NOT USEABLE.  REPLACED APU PER MM.  OPS AND LEAK CHECKED GOOD.
